# SDR QXEA0000814

- Difficulty date: March 30, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD AND AFT LOCKING BRACKETS ATTACHED TO FORWARD CARGO DOOR SURROUND UPPER STRUCTURE HAVE LIGHT TO MODERATE GOUGES IN FACE.  REPAIRED IAW HORIZON AIR EA 4-52-349 AND FOKKER SRM 52-30-01 PAGE 205-206.
